MathSciNet Relay Station
MathSciNet bibliographic data
MR1739219 (2001e:11067) 11G20 (11G10 11G25 14G15)
Katz, Nicholas M. Space filling curves over finite fields. Math. Res. Lett. 6 (1999), no. 5-6, 613–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement